| Catalog Number |
H938901 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 1500 ml dual-chamber eva (ethyl vinyl acetate) bag had a pinhole leak in the lipid phase section of the bag.This was identified after compounding, but before release.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Upon further review, baxter is not the manufacturer of this product and does not have reporting responsibility for this product.If needed, the manufacturer will submit any required regulatory submissions for this event to the fda.